# SDR SWAA087432

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 77,648 hours, 45,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  24Y CHECK, EMERGENCY EXIT LIGHT BATTERY CHARGER INOP.  REMOVED AND REPLACED CHARGER PER MM.
